# SDR SWIA201333392

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 27,251 hours, 16,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT NEAREST LAVATORY.  (FLT 5760)  RELAMPED EMERGENCY LIGHT.
